# SDR UALA2011040401619

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,071 hours, 9,355 cycles
- Engine: Pwa PW4052
- Engine time: 57,588 hours, 9,754 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Part time: 57,588 hours, 9,754 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT POWER REDUCTION VIBRATION FELT LESS IN CRUISE.  N1 HIGHER ON RIGHT BY 1.1 WITH MATCHED EPR.  SAMC TEXT: CREW REPORTS HIGHEST VIB INDICATED WAS 3.1 DURING DESCENT WITH EPR AT 1.12, MAINT TEXT: CREW ADVISED VIBS ON RT ENG REACHED 3.4 AT APPROX 1.3 EPR.  NOTICEABLE VIB FELT IN FLT DECK & REPORTED IN CABIN AS WELL.  ACP'D FAN BLADE ROOT LUBE PER AMM AND VIB SURVEY TEST NR 8 PER AMM WITH VIBS WITHIN LIMITS.
